# SDR CA000927012

- Difficulty date: September 3, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,161 hours
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Washer
- Part number: 6147514435
- Condition: Failed
- Location: Preld Indic Ring
- Component: Wing Attach Fitt, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REASSEMBLING THE WING FOLLOWING INSPECTION IN ACCORDANCE WITH CF-81-25R5, A NEW PRELOAD INDICATING WASHER ASSY INSTALLED ON THE LT LOWER FORWARD WING BOLT INDICATED THE BOLT WAS TORQUED AT AN ABNORMALLY LOW TORQUE. THE BOLT WAS UNDONE AND THE WASHER KIT FURTHER EXAMINED.  THE INNER RING WAS FOUND TO BE THINNER THAN THE INDICATOR RING CAUSING THE INDICATOR RING TO INDICATE THE BOLT WAS TORQUED AS SOON AS THE NUT CONTACTED THE WASHER ASSY, BEFORE ANY TORQUE WAS APPLIED.  PART WAS RECEIVED WITH P/N 8130 FORM FROM RAYTHEON AIRCRAFT.  (X)
